Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking cipralex and rivotril and had lymphoma. What causes night sweating?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1111 Questions
Question
I am early lymphoma patient and have no symptoms. I m taking Cipralex 10 a day and night and one Rivotril. I have noticed last night im hvng night sweating
Posted Mon, 2 Dec 2013 in Mental Health
 
 
Answered by Dr. Manjeth Kumar G 1 hour later
Brief Answer: Side effect of Ciplarex. Switch to other drug. Detailed Answer: Hello. Thanks for your query. I have gone through your query and understand your concern. Cipralex tablet contains Esitalopram. It is a selective serotonin reuptake inhibitors (SSRIs). It is potential cause night sweats. Rivaotril contain Clonazepam. It does not cause night sweats. It is one of the usual symptom with Escitalopram. If it is bothering you, you need to change the drug. My advise is to either switch over to other SSRIs or other antidepressants like Tricyclic antidepressants. Hope this helps. Please reply for further queries. Wishing you good health.
Above answer was peer-reviewed by
 
Follow-up: Taking cipralex and rivotril and had lymphoma. What causes night sweating? 2 hours later
I hope its not lymphoma sysmpton
 
 
Answered by Dr. Manjeth Kumar G 17 hours later
Brief Answer: May be due to lymphoma. Switch drug and observe. Detailed Answer: Hello, As you have lymphoma, Night sweats may be due to lymphoma. But it is better to find out the cause for night sweat by switching over to other anti depressants and further observation. Hope this helps. Please write back for further queries. Wishing you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor